Alert archive / Florida / Flood Watches in 2012

Flood Watch 3, NWS Tampa Bay, FL

June 7, 2012Pinellas County, Sumter County, Florida

NWS Tampa Bay, FL issued this flood watch at Jun 7, 2012, 5:08 PM EDT for Pinellas County, Sumter County, Florida. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2012, 5:08 PM EDT (21:08 UTC)
Expired
Jun 9, 2012, 5:06 AM EDT
In force
36 hr
Issued by
NWS Tampa Bay, FL
Flood severity
None

Counties Pinellas County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1698 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WGUS62 KTBW 072108
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
508 PM EDT THU JUN 7 2012

...FLOOD WATCH FOR THE NATURE COAST AND THE TAMPA BAY AREA THROUGH
FRIDAY EVENING...

.SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE
WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS
THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY.

FLZ039-042-043-048>051-080915-
/O.NEW.KTBW.FA.A.0003.120607T2108Z-120609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA
508 PM EDT THU JUN 7 2012

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A

* FLOOD WATCH FOR A PORTION OF WEST CENTRAL FLORIDA...INCLUDING 
  THE FOLLOWING AREAS...CITRUS...HERNANDO...HILLSBOROUGH... 
  LEVY...PASCO...PINELLAS AND SUMTER. 

* THROUGH FRIDAY EVENING

* SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE
  WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT
  ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS
  AND THUNDERSTORMS THROUGH FRIDAY.

* SIGNIFICANT RIVER FLOODING IS NOT ANTICIPATED THROUGH FRIDAY.
  HOWEVER...CAUTION IS ADVISED ALONG SMALL CREEKS AND STORM
  DRAINAGE BASINS AS LOCALIZED FLOODING COULD OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT
24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE
ACTION TO PROTECT PROPERTY.

&&

$$
3 follow-up statements
658 
WGUS62 KTBW 080950
FFATBW

FLOOD WATCH
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
550 AM EDT FRI JUN 8 2012

...FLOOD WATCH FOR THE NATURE COAST AND PINELLAS AND HILLSBOROUGH
COUNTIES THROUGH THIS EVENING...

.SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE
WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS
THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING.

FLZ039-042-043-048>051-090300-
/O.CON.KTBW.FA.A.0003.000000T0000Z-120609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA
550 AM EDT FRI JUN 8 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF WEST CENTRAL FLORIDA...INCLUDING THE FOLLOWING 
  AREAS...CITRUS...HERNANDO...HILLSBOROUGH...LEVY...PASCO... 
  PINELLAS AND SUMTER. 

* THROUGH THIS EVENING

* SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE 
  WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT 
  ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS 
  AND THUNDERSTORMS THROUGH THIS EVENING. 

* SIGNIFICANT RIVER FLOODING IS NOT ANTICIPATED THROUGH FRIDAY. 
  HOWEVER...CAUTION IS ADVISED ALONG SMALL CREEKS AND STORM 
  DRAINAGE BASINS AS LOCALIZED FLOODING COULD OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT
24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE
ACTION TO PROTECT PROPERTY.

&&

$$
043 
WGUS62 KTBW 090102
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
902 PM EDT FRI JUN 8 2012

...FLOOD WATCH FOR THE NATURE COAST AND PINELLAS AND HILLSBOROUGH
COUNTIES NOW IN EFFECT THROUGH SATURDAY EVENING...

.THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE WATCH
AREA ON SATURDAY WHICH WILL ADD TO SIGNIFICANT RAINFALL TOTALS 
WHICH HAVE ALREADY OCCURRED DURING THE PAST SEVERAL DAYS. A SLOW
MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR
HEAVY SHOWERS AND THUNDERSTORMS INTO THE FIRST HALF OF THE
WEEKEND.

FLZ039-042-043-048>051-100000-
/O.EXT.KTBW.FA.A.0003.000000T0000Z-120610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA
902 PM EDT FRI JUN 8 2012

...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF WEST CENTRAL FLORIDA...INCLUDING THE FOLLOWING 
  AREAS...CITRUS...HERNANDO...HILLSBOROUGH...LEVY...PASCO... 
  PINELLAS AND SUMTER. 

* THROUGH SATURDAY EVENING

* THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE
  WATCH AREA ON SATURDAY WHICH WILL ADD TO SIGNIFICANT RAINFALL
  WHICH HAS ALREADY OCCURRED OVER THE PAST SEVERAL DAYS. A SLOW
  MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR
  HEAVY SHOWERS AND THUNDERSTORMS INTO THE FIRST HALF OF THE
  WEEKEND.

* SIGNIFICANT RIVER FLOODING IS NOT ANTICIPATED THROUGH FRIDAY. 
  HOWEVER...CAUTION IS ADVISED ALONG SMALL CREEKS AND STORM 
  DRAINAGE BASINS AS LOCALIZED FLOODING COULD OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT
24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE
ACTION TO PROTECT PROPERTY.

&&

$$

14-MROCZKA
940 
WGUS62 KTBW 090906
FFATBW

FLOOD WATCH
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
506 AM EDT SAT JUN 9 2012

FLZ039-042-043-048>051-091015-
/O.CAN.KTBW.FA.A.0003.000000T0000Z-120610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA
506 AM EDT SAT JUN 9 2012

...FLOOD WATCH IS CANCELLED...

THE DEEPEST TROPICAL MOISTURE HAS SHIFTED NORTH OF WEST-CENTRAL
FLORIDA THIS MORNING...AND WIDESPREAD HEAVY RAINFALL IS NO LONGER
ANTICIPATED. THEREFORE...THE FLOOD WATCH FOR WEST CENTRAL FLORIDA
HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this flood watch went out at Jun 7, 1:13 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 7, 1:13 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
113 PM EDT THU JUN 7 2012

.SHORT TERM (TONIGHT-SATURDAY)...MUCH NEEDED RAINFALL TO CONTINUE
THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. VERY SLOW MOVING
MID TO UPPER TROUGH TO DROP OUT OF TEXAS WITH CLOSED LOW IN THE
WESTERN GULF AND WEAK UPPER RIDGING IN THE N CARIB TO KEEP
DIFFLUENT SW FLOW ALOFT OVER THE E GULF AND FLORIDA PENINSULA TO
END THE WORK WEEK AND THROUGH SATURDAY. WEAK FRONTAL BOUNDARY
DRAPED OVER THE N FL PENINSULA AND NORTHERN GULF TO KEEP THE AREA
IN WARM...MOIST AND UNSTABLE ENVIRONMENT AS WELL. CONTINUE TO
EXPECT SEVERAL ROUNDS OF WIDESPREAD SHOWERS AND A FEW EMBEDDED
THUNDERSTORMS OVER THE ENTIRE AREA WITH COMBINATION OF MID/UPPER
ENERGY OFF THE GULF...SFC FRONTAL BOUNDARY FORCING...DIURNAL
HEATING...AND WEAK SEA BREEZE CIRCULATIONS. HAVE INCREASED POPS
INTO LIKELY CATEGORY MOST AREAS WITH BELOW NORMAL DAYTIME TEMPS.

MAIN THREAT FROM THIS CONVECTION IS EXPECTED TO BE SOME STRONG
GUSTY WINDS...DEADLY LIGHTNING AND BRIEF HEAVY RAINS CAUSING
LOCALIZED FLOODING WITH THE STRONGER STORMS.

PERSISTENT SW FLOW OVER E GULF CONTINUES TO PRODUCE BREAKING WAVES
ALONG AREA BEACHES WITH MODERATE TO HIGH RISK OF RIP CURRENTS
TODAY INTO FRIDAY.

.LONG TERM (SATURDAY NIGHT-WEDNESDAY)...WEAK SURFACE RIDGING WILL
REMAIN IN PLACE ACROSS THE AREA FROM THE NORTHEAST WITH DEEP
MOISTURE HOLDING ACROSS THE AREA THROUGH WEDNESDAY. ALOFT...AN
UPPER SHORTWAVE WILL GRADUALLY SHIFT EAST ACROSS THE NORTHERN GULF
THROUGH THE PERIOD WITH VORT MAXES MOVING OVER THE AREA. THE UPPER
ENERGY COMBINED WITH THE MOIST ENVIRONMENT WILL ALLOW FOR MAINLY
DIURNAL SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE
PERIOD. MINIMUM TEMPERATURES WILL BE IN THE UPPER 60S TO MID 70S.
HIGHS WILL BE IN THE UPPER 80S TO LOWER 90S EACH DAY.

&&

.AVIATION...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MOVING IN
FROM THE GULF WILL PRODUCE TEMPO MVFR CEILINGS AND VISIBILITIES
AT ALL TERMINAL SITES THROUGH 08/00Z TONIGHT...OTHERWISE VFR IS
EXPECTED. SOUTH TO SOUTHWEST WINDS IN THE 10 TO 15 KNOT RANGE WITH
GUSTS UP TO 30 KNOTS IN THE VICINITY OF THUNDERSTORMS WILL
DIMINISH TO 7 TO 10 KNOTS AFTER 08/02Z TONIGHT.

&&

.MARINE...WEAK BOUNDARY IN THE NORTHERN GULF HAS ALLOWS THE PRESSURE
GRADIENT TO RELAX OVER THE E GULF WATERS WITH WINDS IN THE 10-15
KT RANGE THIS AFTERNOON...TONIGHT AND INTO FRIDAY. RESIDUAL SEAS
OF 4-6 FEET THIS AFTERNOON WILL BEGIN TO SUBSIDE OVERNIGHT AND
FRIDAY. DEEP AND WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH FRIDAY WITH WINDS AND SEAS BRIEFLY HIGHER NEAR STRONGER
STORMS. WEAK HIGH PRESSURE TO BUILD INTO THE REGION FOR THE WEEKEND
WITH FAIRLY LIGHT E-SE WINDS AND SEAS.

&&

.FIRE WEATHER...DEEP MOISTURE TO REMAIN OVER THE REGION THROUGH
THE WEEKEND WITH NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  76  86  75  87 /  60  70  40  60
FMY  76  86  74  87 /  50  60  40  60
GIF  73  87  72  88 /  60  70  40  50
SRQ  76  85  74  86 /  60  70  40  60
BKV  72  87  70  88 /  60  70  40  60
SPG  78  85  77  86 /  60  70  40  60

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 9 PM EDT THIS EVENING FOR
     CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...25/DAVIS
LONG TERM...24/COLSON
AVIATION...57/MCMICHAEL
Hazardous weather outlook, Jun 7, 5:41 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
541 AM EDT THU JUN 7 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-071600-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
541 AM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT WITH
A STALLED FRONTAL BOUNDARY ACROSS NORTH FLORIDA AND UPPER ENERGY
STREAMING OVER THE AREA. STRONG GUSTY WINDS...DEADLY LIGHTNING AND
BRIEF HEAVY RAINS CAUSING LOCALIZED FLOODING WILL BE POSSIBLE WITH
THE STRONGER STORMS.

...RIP CURRENT IMPACT...
SOUTHWESTERLY WINDS WILL INCREASE THROUGH THE AFTERNOON AND ALLOW
FOR A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. TO AVOID
GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED
THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR
PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE
YOUR KNEES.

IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT
TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE
RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO
LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE
FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM
THE CURRENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA EACH DAY AS A TROUGH TO THE NORTH AND ENERGY ALOFT SLOWLY
MOVE THROUGH THE AREA THROUGH SATURDAY AND BRING ABUNDANT MOISTURE
AND INSTABILITY. A SECONDARY UPPER TROUGH WILL KEEP AN UNSTABLE
ENVIRONMENT IN PLACE THROUGH WEDNESDAY AS HIGH PRESSURE RIDGES
ACROSS THE AREA AT THE SURFACE. STRONG GUSTY WINDS...DEADLY
LIGHTNING AND BRIEF HEAVY RAINS WILL BE POSSIBLE WITH THE STRONGER
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Jun 7, 3:10 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
310 PM EDT THU JUN 7 2012

FLZ048-049-071930-
HERNANDO-PASCO-
310 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT HERNANDO AND NORTHWESTERN PASCO
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR ARIPEKA...OR NEAR HUDSON...MOVING EAST AT 35 MPH. THIS
STORM WILL AFFECT HUDSON...BAYONET POINT...HERNANDO BEACH AND
ARIPEKA...UNTIL 330 PM EDT.

GUSTY WINDS UP TO 45 MPH ARE EXPECTED ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING.

&&

LAT...LON 2841 8272 2845 8268 2847 8269 2849 8268
      2850 8269 2854 8267 2859 8267 2864 8269
      2870 8260 2869 8242 2866 8241 2866 8232
      2842 8213 2829 8274
TIME...MOT...LOC 1907Z 253DEG 28KT 2844 8268

14-MROCZKA

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:21 PM EDTSpecial Weather StatementTBWHillsborough24 min
Jun 7, 5:51 AM EDTBeach Hazards StatementTBWPinellas15 hr
Jun 7, 6:14 AM EDTSpecial Weather StatementTBWManatee, Sarasota46 min
Jun 7, 7:19 AM EDTSpecial Weather StatementTBWHillsborough41 min
Jun 7, 7:21 AM EDTAreal Flood AdvisoryTBWSarasota54 min
Jun 7, 7:44 AM EDTSpecial Weather StatementTBWHardee46 min
Jun 7, 8:00 AM EDTSpecial Marine WarningTBW45 min
Jun 7, 8:21 AM EDTSpecial Weather StatementTBWHardee24 min
Jun 7, 8:24 AM EDTSpecial Weather StatementTBWManatee51 min
Jun 7, 8:39 AM EDTSpecial Weather StatementTBWPolk21 min
Jun 7, 9:02 AM EDTAreal Flood AdvisoryTBWManatee58 min
Jun 7, 10:57 AM EDTSpecial Marine WarningTBW33 min
Jun 7, 2:56 PM EDTSpecial Marine WarningTBW34 min
Jun 7, 3:10 PM EDTSpecial Weather StatementTBWHernando20 min
Jun 7, 3:18 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco27 min

Nearby

Flood Watches in Florida, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.